# SDR DALA2020121604118

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 50,342 hours, 25,516 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED CAB PRESSURE LIGHT WAS BLINKING ON ALL CABIN DOORS WITH CABIN DEPRESSURIZED.  CORRECTIVE ACTION: PERFORMED OPERATIONS TEST OF CABIN OVERPRESSURE WARNING SYSTEM, PER A320 AMM 52-73-00-710-004A.  SYSTEM CHECKS GOOD, NO 30 DAY HISTORY, OK FOR SERVICE.
